Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Zeros of successive derivatives and iterated operators on analytic functions

Authors: J. K. Shaw and C. L. Prather
Journal: Proc. Amer. Math. Soc. 79 (1980), 225-232
MSC: Primary 30C15
MathSciNet review: 565344
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a function f analytic in the closed disc $ \vert z\vert \leqslant 1$, we study the behavior of zeros of the successive iterates $ ({\theta ^n}f)(z),n = 0,1,2, \ldots$, where $ \theta = {(z + \alpha )^{p + 1}}d/dz$. We find that such behavior closely parallels that for the ordinary derivative operator. Using change-of-variable methods, we obtain information on zeros of derivatives of functions analytic in half-planes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15

Additional Information

Keywords: Zeros of derivatives, zero-free regions, differential operators
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society